# SDR SWIA202054932

- Difficulty date: November 17, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N787SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10288
- Aircraft time: 30,362 hours, 18,803 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317725
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE IS CRACKED.  C-CHECK RO 12/28/2020.  REMOVED AND REPLACED PAX DOOR AFT DRAG ANGLE P/N 601R31772-5S, REF CRJ-700 SRM AND DRAWING.
